Couldn't find what you looking for?

TRY OUR SEARCH!

can you tell me the symptoms of fentynal withdrawl. my partner is being weened of the patch and is going thru horrible symptoms. her doctor prescribed xanax, catapres and oxycodone 5 mg to help with the symptoms. also, how long does this process ussually take. she has gone from 50 to 25 to none. this last stage is the worse

Loading...

Hi there im in the same boat as ur partner. I was perscribed durogesic patch 100mg/hr 4 severe bak pain. Now i wish to god i had never taken it. My withdrawal from 100mg patch were a living hell and as i write this they still are. I went thru hot n cold feverish shakes terrible axiety attacks cryin vomiting my blood feeling like it was lava runnin thru my vains, Headaches unable to sleep and i am only on day 5 . i was only on the patch 4 about 5 wks. I wish to god that the Dr wud have told me about the bad points of such medicine b4 i ever took it. I sympathise with any1 who is goin thru the same. stay strong. Mind you i could never had got to this stage if it wasnt 4 the love of my partner , her undying devotion 2 me helped me thru even wen i was cryin at her n tellin her to end my life cuz i was in such a bad way. she would cry and tell me she wished she could take the pain away but she knew she could not. i think it was as hard 4 her as it was me and i owe her my undyin love and affection 4 seeing me thru this far. I still have not slept 4 72 hrs so far and i cannot regulate my body temp But im hoping it will all be over soon. pls stay strong if u r comin off the fentynal. I will post more as i experience the side effects bye 4 now Marc :'(
Reply

Loading...

still only 2hrs sleep now. skin on torso feels like its on fire cannot seem 2 regulate my body temp :'(
Reply

Loading...

:-D Thanks to all for your comments on this subject it has helped me today a lot. I now know what I'm truly in for.....After an op to remove a malignant tumour on my spine some years ago. I susequently suffered continuous pain in my sacrum. Eventually my GP in Scotland prescribed Oramorph and Fentanyl patches. For the past four and a half years I have been taking these on a regular daily basis. In the end though I couldn't cope with the pain and working, so my wife and I sold up and moved here to Thailand. I ran out of Oramorph after 3 months making my last month's supply last that long. I got Durogesic from the hospital here, but it was enormously expensive, so I decided to stop and look for an alternative way of pain control. Now I feel...Well, you have all described the symptoms I am experiencing, but at least I know what I'm in for. The bad stomach is the worst, but I'm trying something called Motilium, which seems to ease the nausea a little.
Like others I am extremely lucky as I have a fantastic and supportive wife. Together we'll get through this and come out the other side the stronger for it. I believe my GP didn't explain the effects of addiction withdrawal sufficiently well, but that's probably due to never having been there.So I forgive him completely for that possible oversight.
Folks, I am sorry to have been long winded, but having beaten cancer, I know I can beat this problem as well. Stay strong and kick the habit. Good luck to all fellow sufferers and their respective partners.
Reply

Loading...

I ran out of my 75 mcg patch last Tuesay with a follow up visit to my pain management doctor on Friday. I thought I would be able to make it. Boy was I wrong. My apt. was at 8:45am, by the time the appt was over, he had refilled my prescription of 75 mcg patch every 48 hours and I was on my way. By the time I made it back to work the withdrawal sypmtoms had begun and did they come on fast.

This is no joke. I do not remember the last 5 miles of driving. All I remember is waking up in the parking lot, car still running, and I was sweating like it was 100 degrees. After waking up I was anxoius and felt HORRIBLE. I left work and went home, could not sleep and was angry at everything. Absolutely the worst day of my life.

I called my doctor at 6pm, he actually called me back, I informed him of what was going on and this is when I realized I was suffering from withdrawals. At that moment I became very angry with him for not informing me of this possibility and what to expect.

Anyway...I am taking myself off this c**p and will look for an alternitve for my pain management. Currently I am cutting my 75 mcg patch in half. I will do this for the next 4 days then begin cutting them in 1/4's until I am free. I am amazed at how this stuff can run or ruin your life.

Hang in there people, God will get you through.
Reply

Loading...

DO not cut these patches!!!! You will recieve all the meds at once and OD.
Reply

Loading...

Cutting the patch wont release all the meds at once (unless you lick it, which could definately kill you), but it will leak out the side and dry out. Applying HEAT will release the meds faster, running the risk of overdose.

Your best course of action is to switch to methadone or something similar and ween off with that, as it's much easier to manage the intake more accurately than with the patches.
Reply

Loading...

you should try Tramadol for the withdrawal's ;-) ask your doctor for them.
Reply

Loading...

i was made to go cold turkey off the 100 mcg. patch and you talk about a living f*****g hell plus beside that i found out i have breast cancer. I dont know what to do . my family dr. won't help me and so far everyone else wont either . i was turned down by 3 rehabs because they said i need a pain clinic. but idon't know what to do. beside let the cancer eat me up does anyone have any suggestions? I can't afford street drugs either
Reply

Loading...

I worked my way up to 75mcg over a pediod of just over a month and then determined this medication was not for me.



My withdrawal was exactly like the above post during the week of weening and it took about a month afterwards to go from 2 hours of sleep to a full nights rest. There were also worse withdrawal symptoms than that though. About every two hours a feeling of dread would come over me, I would begin to have a panic attack knowing that I was about to feel the need to "jump out of my skin" (arms and legs would flail and I'd pound the bed with them) and receive virtual "electric shock therapy" inside my brain (this was the worst thing ever and very painful). I had no appetite and could not chew food because my mouth was too dry. I lost 25 pounds in a week. I couldn't stand without going numb and almost passing out and I couldn't think on my own about anything other than depressing thoughts that would make me ball tears. It is months later now and I still have panic attacks and do not feel safe. I believe the withdrawal was so bad that I now have PTSD...



Fentanyl patches are the worst possible nightmare, avoid at all costs!
Reply

Loading...

hi marc, am going through hell now with the withdrawl syptoms, have to say i found ur story interesrting but then got bored with all the talk of ur partner lol sorry, like my parents were there for me but saying it once was enough, glad ur better though lol
Reply

Loading...

Oh my god iam going through the same thing with the pounding of my legs in the bed. I though there was something else wrong with me, am so glad i read your story cause now i know its the withdrawl thats causing this as i thaught it could be somethin else as my bloods are low. Iam on valium now and sleeping tablets, i cant cope. want to die, when will it end :-(
Reply

Loading...